• One for the girls (pill question)

    Laveila [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2502
    • Joined: 8 Nov 2010

    I cannot remember how fast it was developing back then. I got off the pill in about hmm... April and it was worsening slowly. In November my skin was itching so bad I could barely sleep until I started to take Zyrtec. I had always very sensitive skin, but it was not so bad until about then - got some itching, but keeping the skin mouisturised help, which does not much anymore. Not sure how it was on the pill, as my body got completely messed up on so many levels (almost ended in hospital) I cannot remember this bit, but I think it could stay the same. And considering I had so many bad effects it could actually kick this off to a new level.

    But I do feel its hormonal related. Unfortunately. Generally ovulation and menstruation are the worst parts of the month for me. Although if I keep myself all month on Zyrtec it seems not to be so bad, its mainly my hand which still itch even while typing this,but not my back or legs anymore. At least most of the time.

    The problem is that hormonal manipulation may be dangerous for me. I had serious side effects on the pill so I am bit worried what would hormonal treatment do to me.

    ronnie-baby [sign in to see picture]
    • Rank: General
    • Posts: 476
    • Joined: 6 Jan 2010

    Have you considered the mirena coil? I have it and I am due my first period on it as I'v only had it a month. They say it reduces the flow significantly in 3-6 months and after about a year most womens periods stop altogether. Well, I have had a spot or two and thats it, so next to nothing really and it's only been a month, it's more (without meaning for tmi) a pinky blood tinged mucous. Failing that have you tried norethisterone? It stops bleeding for as long as you like with a bleed coming 3 days after you choose to take a break or stop. I am on this too permanently for 3 months as I had very heavy bleeding before mirena and this is to help with it all until mirena settles the bleeding as periods can be erratic for the first few months after fitting, and also personally it was given to me due to me having endometriosis to be used as a form of treatment. Good luck, hope you find something that works.


    Post a reply to this thread

    Please sign in to post messages to the forum.